혈중 트립타제 증가를 확인한 Diclofenac 아나필락시스 1예
A Case of Diclofenac-Induced Anaphylaxis with Elevated Serum Tryptase
1
조회
0
다운로드
1
인용
0
참고문헌
초록
Abstract
Diclofenac is a non-steroid anti-inflammatory drug (NSAID), which belongs to the phenylacetic acid group. It is commonly used in inflammatory conditions of various etiologies, degenerative joint disease, rheumatoid arthritis and in many other painful conditions. The most common adverse effects of NSAIDs are gastritis, peptic ulceration and depression of renal function, all of which result primarily from prosta-glandin inhibition. Allergic reactions have been reported in 0.4% of patients taking diclofenac, and anaphylaxis to diclofenac is rare. We experienced a case of diclofenac-induced anaphylaxis with elevated serum tryptase, in which the oral aspirin challenge test and the skin test with various NSAIDs were negative.
참고문헌 (20)
- "Adverse reactions to nonsteroidal anti-inflammatory drugs Diclofenac compared with other nonsteroidal anti-inflammatory drugs", pp.70~80
- "The diagnosis and management of anaphylaxis"
- "Anaphylactic shock induced by diclofenac" (1983)
- "Fatal anaphylactic reaction to diclofenac", pp.107~10
- "Anaphylactic reaction to oral diclofenac sodium sustained-release tablet", pp.909~10
- "Diclofenac induced fatal anaphylactic reaction", pp.1067~9
- "Failure of montelukast to prevent anaphylaxis to diclofenac", pp.529~30
- "Selective hypersensitivity to diclofenac", pp.412~3
- "Fatal anaphylactic reaction to oral diclofenac sodium"
- "Anaphylactic reaction elicited by patch testing with diclofenac", pp.114~5
- "A condensed version of the EAACI position statement from the EAACI Nomenclature Task Force", pp.324~37
- "Revised nomenclature for allergy for global use report of the Nomenclature Review Committee of the World Allergy Organization", pp.832~6
- "A revised nomenclature for allergy An EAACI position statement from the EAACI nomenclature task force", pp.813~24
- "Aspirin and NSAID sensitivity", pp.491~505
- "Drug-associated anaphylaxis 20 years of reporting in the Netherlands and review of the literature", pp.1355~63 (1974)
- "Different risks for NSAID-induced anaphylaxis", pp.24~9
- "The diagnosis and management of anaphylaxis", pp.111~20
- "Tryptase levels as an indicator of mast-cell activation in systemic anaphylaxis and mastocytosis", pp.1622~6
- "Can serum mast cell tryptase help diagnose anaphylaxis?", pp.120~4
- "a review of its physiology and clinical significance", pp.695~703
